×

zbMATH — the first resource for mathematics

Some combinatorial properties of conics in the Hjelmslev plane. (English) Zbl 0853.05018
Summary: We prove some combinatorial properties of conics in desarguesian Hjelmslev planes. The results generalize analogous properties of conics in finite projective geometries, see E. J. F. Primrose [Proc. Cambridge Philos. Soc. 47, 299-304 (1951; Zbl 0042.38803)].

MSC:
05B25 Combinatorial aspects of finite geometries
51D99 Geometric closure systems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOSE R. C, CHAKRAVARTI I. M.: Hermitian Varieties in a Finite Projective Space PG N, \(q^2\). Lecture Notes, Chapel Hill., N.C. · Zbl 0163.42501 · doi:10.4153/CJM-1966-116-0
[2] CHVÁL V.: Some Properties of Quadratics in Hjelmslev Plane. (Slovak). Technical Report I-4-2/9a, PF UPJŠ, Kosice, 1975.
[3] JURGA R.: Some Properties of Quadratics in Hjelmslev Plane. Thesis, PHF EU, Košice, 1990.
[4] PRIMROSE E. J. F.: Quadrics in finite geometries. Proc. Cambridge Philos. Soc. 47 (1951), 299-304. · Zbl 0042.38803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.